MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Lubricath® Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bard® Lubricath® Foley Catheter
Catalog Number 365716
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter balloon not deflating with syringe at port on catheter tube.Patient placed in multiple positions and still unable to deflate.Foley draining adequate amounts throughout shift.Reviewed with l&d "[labor and delivery]", suggestion made to cut tubing at inflation port.Pink port cut from catheter tube, saline drained, and catheter removed without difficulty.Patient bladder scanned post removal for 29 cc.Ob "[obstetrician]" aware.Over to assess pt.Bedside us "[ultrasound]" performed.The patient was post c/s "[cesarean section]" from this morning at 0935.Registered nurse attempted to remove her foley as ordered around 1830.Per registered nurse, the foley had been adequately draining all shift.Registered nurse unable to deflate the foley using a 10cc syringe at the pink inflation port.Registered nurse moved the patient to multiple different positions with no luck.When registered nurse went over to l&d rounds, registered nurse asked if anyone had encountered this issue before because none of us had experienced this.L&d stated that they sometimes see it prior to delivery when the baby's head was low and they usually cut the inflation port off and the saline drains, so that was what they did and the foley was able to be successfully removed after that.Unfortunately, the patient was on the toilet when the pink port was cut off, and it went into the toilet and was unable to be saved.A bladder scan was done on the patient post removal for 29 cc.Md was made aware and came over to assess the patient and did a bedside ultrasound which was wnl "[within normal limits]".

Brand Name
Bard® Lubricath® Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25571638
Report Number1018233-2026-04070
Device Sequence Number9276949
Product Code EZC
UDI-Device Identifier00801741077746
UDI-Public(01)00801741077746(11)260321(17)280531(10)NGLP2177
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number365716
Device Lot NumberNGLP2177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date06/20/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale
Patient Weight145 LB
Patient RaceAsian